# SDR DALA2018022101052

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 61,128 hours, 33,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMER LIGHTS IN F/C INOP. REMOVED & REPLACED APPLICABLE BATTERY POWER SUPPLY. OPS CHECK GOOD.
